New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
2 Barbaras down and Cymbalta
2 Replies
barbar - December 13

I'm the one who wrote the "scary" post about eating myself to death. I must first point out that I do have a bit of a macabre sense of humor but I realized from reading your guys' posts that I wrote that in a period during which my Cymbalta dose had been doubled. The doubling caused other problems, such as increased fatigue and fogginess so I asked my doctor to cut it back in half. It wasn't until I was reading the thread on Cymbalta where folks talked about their problems with the medication that I realized, "Ah Ha!!! I was on double Cymbalta when I wrote that!" Let that be evidence for all of us, although not everyone will have that problem with the medication. So let me apologize (seems to be my day for it) to everyone, especially Jeri, if I scared anybody. Just for you guys,---my support group and a bunch of folks who truly love me so much---I will NOT be locking myself up in a room with a bunch of sweets and ending it all (although I may be attacking that lemon-coconut cheese cake). [I must say, however, the idea of the police trying to save my life by holding their weapons on me and shouting, "MOVE AWAY FROM THE DONUT!!!" or being outside down on the street with a loud speaker telling me ,"If you send the cheesecake out unharmed, we could go easy on ya" is a little funny. But I bet those cops would be just waiting to get their hands on my donuts!] So, a word to the wise: CYmbalta can have side effects that could alarm the folks around you who love you. (And, "Move away from that donut!") The Babber

 

CarrieLee - December 13

Here you go Barbar... have a good day.

 

JJ1 - December 13

Thanks for the sense of humor barbar! Glad you are doing better. You are living proof that meds that help one person can be nearly devasting to others. (as a side note, if you have anything with chocolate, nuts, and coconut combined -- my favorite desert ingredients, please pass it this way).

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question